# SDR 99T64R337AR

- Difficulty date: June 7, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: STCSA106450
- Condition: Mismanufactured
- Location: Cargo Door Jam
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR JAM AFT JAM AFT BEAM INBOARD LEAG TO SHORT.  FABRICATED DOUBLER SHIM/SPACER IAW EO DWG AS 11042.  TREATED AND PRIMED IAW DC-8 SRM 51-1-8.  INSTALLED IAW EO AS11042 AND DC-8 SRM 51-1-21 WITH APPROVED FAA FORM 8110-3 DATED MAY 12, 1999. (M)
